# SDR GSPA202112160001

- Difficulty date: December 9, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N73WC
- Make and model: Beech B300
- Aircraft serial: FL135
- Aircraft time: 13,201 hours, 11,076 cycles
- Engine: Pwa PT6A60A
- Engine time: 2,774 hours, 1,948 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Location: Right
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMPTY LEG MMSL TO KSDM IN ORDER TO CLEAR CUSTOMS. FLEW APPROACH INTO KSDM AT APPROXIMATELY1800L, LOST AIRPORT ENVIRONMENT WHILE CIRCLING, EXECUTED MISSED APPROACH, PROCEEDED TO OUR ALTERNATE KSAN. ON APPROACH INTO KSAN, UPON GEAR DOWN SELECTION, WE RECEIVED NOSE AND LEFT MAIN GEAR GREEN DOWN AND LOCKED ANNUNCIATIONS. RIGHT DOWN AND LOCKED ANNUNCIATOR REMAINED EXTINGUISHED WITH APPROACH FLAPS AND GEAR DOWN SELECTED. BEGAN DISCUSSIONS ON IF IT WAS A LIGHT BULB ISSUE OR AN ACTUAL GEAR UNSAFE CONDITION, INCLUDING PUSH TO TEST ON GEAR POSITION INDICATOR, WHICH ILLUMINATED ALL 3 LIGHTS. AT 1000’ AGL, SELECTED FLAPS FULL DOWN TRIGGERING GEAR HORN TO SOUND WITH INABILITY TO SILENCE AND RED GEAR HANDLE LIGHT TO ILLUMINATE. AT THAT POINT, EXECUTED GO AROUND IN ORDER TO TROUBLESHOOT SAFELY. WHILE RECEIVING DELAY VECTORS, CYCLED THE LANDING GEAR AGAIN RECEIVING THE SAME UNSAFE GEAR INDICATIONS AS PREVIOUS. AT THAT POINT WENT TO THE ABNORMAL PROCEDURES CHECKLIST AND FOLLOWED THE LANDING GEAR MANUAL EXTENSION CHECKLIST. UPON PUMPING THE MANUAL EXTENSION HANDLE, WE RECEIVED RIGHT SIDE GEAR DOWN AND LOCKED ANNUNCIATION AFTER 3-5 FULL PUMPS. WE THEN PROCEEDED INBOUND FOR THE APPROACH AND PRIOR TO LANDING PUMPED THE HANDLE AGAIN UNTIL MAX RESISTANCE WAS FELT PER THE CHECKLIST. LANDED SAFELY AND SHUT DOWN ON THE RUNWAY AS THE GEAR IS TO BE CONSIDERED UNSAFE PER THE CHECKLIST. WE PUMPED THE GEAR AGAIN PRIOR TO BEING TOWED OFF THE RUNWAY.  CREW NEVER DECLARED AN EMERGENCY, ATC DECLARED THE EMERGENCY FOR THE AIRCRAFT. WE WERE MET ON THE RUNWAY BY AIRPORT FIRE AND POLICE AGENCIES READY TO RESPOND.
